# SDR 9715603202

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 792A000006
- Condition: Failed
- Location: Lft Wing
- Part time: 17 hours
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT.  FLAPS LOCKED BETWEEN POSITION ZERO AND ONE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1, 2 AND 4 LEFT WING FLAP ACTUATORS, OPERATIONAL CHECK OK.
